Show simple item record

dc.contributor.authorGálvez Carrillo, Maria Immaculada
dc.contributor.authorNeumann, Frank
dc.contributor.authorTonks, Andrew
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III
dc.date.accessioned2012-10-10T16:39:10Z
dc.date.created2012-04-30
dc.date.issued2012-04-30
dc.identifier.citationGálvez, I.; Neumann, F.; Tonks, A. André spectral sequences for Baues–Wirsching cohomology of categories. "Journal of pure and applied algebra", 30 Abril 2012, vol. 216, núm. 11, p. 2549-2561.
dc.identifier.issn0022-4049
dc.identifier.urihttp://hdl.handle.net/2117/16710
dc.description.abstractWe construct spectral sequences in the framework of Baues–Wirsching cohomology and homology for functors between small categories and analyze particular cases including Grothendieck fibrations. We also give applications to more classical cohomology and homology theories including Hochschild–Mitchell cohomology and those studied before by Watts, Roos, Quillen and others.
dc.format.extent13 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Àlgebra::Teoria de categories; àlgebra homològica
dc.subject.lcshAlgebra, Homological
dc.subject.lcshCategories (Mathematics)
dc.titleAndré spectral sequences for Baues–Wirsching cohomology of categories
dc.typeArticle
dc.subject.lemacÀlgebra homològica
dc.subject.lemacCategories (Matemàtica)
dc.contributor.groupUniversitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
dc.identifier.doi10.1016/j.jpaa.2012.03.025
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::18 Category theory; homological algebra::18G Homological algebra
dc.subject.amsClassificació AMS::18 Category theory; homological algebra::18C Categories and theories
dc.relation.publisherversionhttp://www.sciencedirect.com/science/article/pii/S0022404912001132
dc.rights.accessRestricted access - publisher's policy
drac.iddocument10681065
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
upcommons.citation.authorGálvez, I.; Neumann, F.; Tonks, A.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameJournal of pure and applied algebra
upcommons.citation.volume216
upcommons.citation.number11
upcommons.citation.startingPage2549
upcommons.citation.endingPage2561


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder